# SDR 9509849993

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND TWO CRACKS IN THE MAIN CABIN DOOR JAMB UPPER FORWARD CORNER AND IN THE TITANIUM SKIN DOUBLER.  REPAIRED BOTH PER EA 99-93545.
